# SDR DL733953372

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Torn
- Location: C2 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE C2 CARGO DOOR FWD CUTOUT FRAME LOWER COVER PLATE WAS FOUND TO BE BENT AND TORN WITH SHEARED RIVETS AND WOOD JAMMED BETWEEN FRAME AND COVER.  A REPAIR WAS FABRICATED PER SRM 53-60-15 AND THE COVER WAS REINSTALLED.
